my profile! I got called in by my rheumatologist this morning because the new ANA panel was in. NO LUPUS!!! I am a happy camper, but he is stumped as to why I have all the symptoms. Could be my meds bacause I am allergic to corn, & corn starch is used to bind pills together. I know about having them compounded, but we only have one pharmacy that does it, & they charge an extra $50 a prescription & OTC pills. My insurance doesn't cover compounding at all. Any ideas? Even my benadryl has starch in it as a binder. Grrrr. Tired of the rash & itching all the time. Have to see the dermatologist also for my stupid skin cancer. Not melanoma tho'. YIKES! Kind of scary! My ANA panel showed my DNA3 to be 247. Does this info help? I have severe allergies to about everything too. HELP!!! Also stumped as to why I have lost 20 pounds in a month, & so am I. Been eating more because I am hungry all the time. He said that kind of weight loss that fast is not healthy so back to PCP I guess. Anymore ideas... Mary